# SDR UIEA2017120302344

- Difficulty date: December 3, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 92,855 hours, 18,384 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Module
- Part number: 36144008
- Part serial: 4083
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU SURGING.  REMOVED AND REPLACED SENSING MODULE IAW 49-53-08. ALSO FOUND GASKET FROM FLOW SENSOR DETERIORATED. INSTALLED NEW GASKET, PERFORMED OPS CHECK APU OK AND NO MORE SURGING.
